# SDR IXXA05SMN275S

- Difficulty date: December 15, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Ailerons
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK , LT OUTBD AIL LWR SKIN CORRODED, STA XA 722.000.  PERFORMED REPAIR IAW FAA FORM 8110-3 NR 05580 DATE 12-21-05, SEMAN DWG NR ED 4119 DATE 12-20-05 & EO SEMAN NR 20051449 DATE 12-21-05.  REMOVED FASTENERS.  REMOVED CORROSION.  FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-0.  REMOVED CORRODED AREA.  PERFORMED NDT INSPECTION.  FAB`D SOLID SEGMENT REPAIR PLATING, INTERNAL SPLICE, REPAIR DOUBLER9.  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS INTERNAL PART. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. ALL WORK PERFORMED IAW APPLICABLE REFERENCE MATERIALS.
